MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected the h6 health effect - impact code codes.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 2434511064 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no devices returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported that the tube was placed in the patient without difficulty.Placement xray shows need to advance, tube advanced, placement confirmed.The guidewire was still in place untouched waiting for seizure meds to arrive.On arrival, the rn inserted a small amount of water, easily flushed, in extra port to lubricate guide wire prior to removal and water came squirting out of dobhoff around the 85cm mark.They inspected tube and there was a small laceration/flap visible with tube flexed like it had been sliced by a small scalpel.The tube then had to be removed, new one placed and new xray.This caused a delay in seizure meds.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22812346
Report Number1423537-2025-00323
Device Sequence Number8704041
Product Code KNT
UDI-Device Identifier10884521582927
UDI-Public(01)10884521582927(17)291130(10)2434511064
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Device Lot Number2434511064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown